# SDR DALA2018020100606

- Difficulty date: February 1, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 43,352 hours, 29,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB BTW STA Y=465 TO Y=446 AND X=-54 TO X=-60 AT CAB PAX (CPAX). CORROSION LEVEL 2. CUSP WEB BTW STA Y=465 TO Y=446 AND X=-54 TO X=-60 WAS REPAIRED PER SRM 53-00-55-2R-4.
